MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SUB-Q-SET SUBCUTANEOUS INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION SUB-Q-SET SUBCUTANEOUS INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 1M8463
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the lines of five (5) subcutaneous infusion sets were plugged.It was further reported that unspecified fluid could not be flushed through the line.This issue was identified prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: upon further review, it was determined that this report is a duplicate of report of 1416980-2021-03640.All investigation activities will be captured under report 1416980-2021-03640.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SUB-Q-SET SUBCUTANEOUS INFUSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11992858
Report Number1416980-2021-03619
Device Sequence Number11580478
Product Code FPA
UDI-Device Identifier00085412013480
UDI-Public(01)00085412013480
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K925362
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1M8463
Device Lot NumberDR20D24040
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.